# SDR CALA0000065

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT ACCESSORY CATWALK SHROUD RT AND LT FWD END SKIN CRACKED AT FS 1345.  THE CRACKS WERE 2 AND 1 LONG, RESPECTIVELY.  THE CRACKS WERE STOP DRILLED AND REPAIRED IAW SRM 53-01, FIGURE 2.
